# SDR 97ZZZX1771

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corrosion
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, CORROSION FOUND ON THE COCKPIT FLOOR CENTER PANEL.  REMOVED CENTER COCKPIT FLOOR IAW DC9 SRM 51-30-1, MECHANICALLY REMOVED CORROSION FROM HAT SECTIONS.  LESS THAN .001 INCH REMOVED, FOUND WITHIN LIMITS IAW DC9 SRM 51-10-3.  ALODINED AND PRIMED HAT SECTIONS IAW DC9 SRM 51-10-3.  FABBED FLOOR PANEL OF 7075T-6 .040 INCH 30 INCHES BY 20 INCHES BY 39 INCHES IAW DC9 SRM 51-10-2.  ALODINED AND PRIMED FLOOR PANEL IAW DC9 SRM 51-10-3.  ASSEMBLED FLOOR PANEL AND HAT SECTIONS IAW DC9 SRM 51-30-1.  INSTALLED IN A/C IAW DC9 SRM 51-30-10.
